# SDR 97ZZZX2686

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N960CP
- Make and model: Cessna 550
- Aircraft serial: 5500313
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas Unit
- Part number: CAS67A
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PILOT DEVIATED FROM ASSIGNED ALTITUDE OF FL 330 AFTER HE APPARENTLY RECEIVED A SECOND RA VERBAL ALERT TO DESCEND WHILE APPROACHING ANOTHER AIRCRAFT AT ASSIGNED ALTITUDE OF FL 310.  PILOT SAID HE HAD TCAS II UNIT CHECKED AT A REPAIR STATION AND UNIT CHECKED GOOD.  AN ALLIED SIGNAL REPRESENTATIVE COULD FIND NO DEFECTS AFTER INSPECTING THE AIRCRAFT AND TCAS II UNIT.  PILOT OF THE OTHER AIRCRAFT DID NOT HAVE A TCAS RA ALERT.  ALLIED SIGNAL REPRESENTATIVE AT OLATHE, KS AND RESPECTIVE FAA MIDO OFFICE HAS BEEN CONTACTED ABOUT THIS INCIDENT.  ATC DOCUMENTATION IS BEING FORWARDED TO THE RESPONSIBLE MIDO OFFICE.
